# SDR MASA200602342

- Difficulty date: September 24, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 4,850 hours, 3,586 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2821 PHX.  FLAPS 1/2 SPEED STATUS.  MX CLEARED SFECU INHIBITS.  NO FURTHER DEFECTS NOTED.
